# SDR AUS20040468

- Difficulty date: June 1, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737724
- Engine: Ge CFM567B24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: EM56203
- Condition: Damaged
- Location: Hydraulic System
- Part time: 8,281 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE HYDRAULIC SHUTOFF VALVE ELECTRICAL CONNECTOR D764 CROSS THREADED CAUSING DAMAGE TO CONNECTOR AND VALVE. FOUND DURING INSPECTION IAW SB 737-24A1148.
